More Medications That Interfere With Sertraline

Tolbutamide
Taking sertraline with tolbutamide may increase the level of tolbutamide in your blood, increasing your risk of side effects (including low blood sugar). Your healthcare provider may need to decrease your tolbutamide dose.
 
Tramadol (Rybix ODT, Ryzolt, Ultram, Ultram ER) or Tramadol and Acetaminophen (Ultracet)
Taking sertraline with a tramadol can cause a group of symptoms called serotonin syndrome. Talk to your healthcare provider before taking these medications together. Call your healthcare provider right away if you have any symptoms of serotonin syndrome (see "Linezolid"), as it can be very dangerous.
 
Tricyclic Antidepressants
Taking sertraline with tricyclic antidepressants can increase the level of tricyclic antidepressants in your blood. Your healthcare provider may need to reduce your dose of the tricyclic antidepressant.
 
Triptans
Taking sertraline with a triptan can cause a group of symptoms called serotonin syndrome. Talk to your healthcare provider before taking these medications together. Call your healthcare provider right away if you have any symptoms of serotonin syndrome (see "Linezolid"), as it can be very dangerous.
 
Tryptophan
Taking sertraline with tryptophan can cause a group of symptoms called serotonin syndrome. Talk to your healthcare provider before taking these medications together. Call your healthcare provider right away if you have any symptoms of serotonin syndrome (see "Linezolid"), as it can be very dangerous.
 
Warfarin
Taking both sertraline and warfarin together may increase your risk of bleeding. Your healthcare provider may choose to monitor you more closely when you are starting or stopping sertraline.
 
Healthy Pet, Healthy You

Sertraline Hydrochloride

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.